| Catalog Number |
4251128-02 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: reported issue: upon opening package, catheter was broken/bent.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) photo was submitted to the manufacturer for evaluation.Through visual examination of the photo, the cannula was observed to be severely bent from the cannula hub onward.Based on the examination of the photo, the sample is not within specification; the reported defect is confirmed.While a defect was observed, an exact root cause could not be determined.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.